# SDR C2XA97IA279

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12017417006
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT STRINGER 21 BETWEEN FRAMES NR 41 TO 42 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SECTION OF STRINGER 21 IAW EMB120 53-00-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
